REAL

Items where Author is "Malti, Ahmed"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Malti, Ahmed and Benchohra, Mouffak and Graef, John and Lazreg, Jamal-Eddine (2020) Impulsive boundary value problems for nonlinear implicit Caputo-exponential type fractional differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2020 (78). pp. 1-17. ISSN 1417-3875

This list was generated on Fri Apr 4 16:42:21 2025 CEST.